# SDR 2004FA0000781

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: General aviation
- Aircraft: N567T
- Make and model: Raythn 390
- Aircraft serial: RB37
- Aircraft time: 464 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Breaker
- Part number: 33CB15
- Condition: Wrong Part
- Location: Wing Ice Light
- Part time: 464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THAT THE WING ICE LIGHT C/B SWITCH TRIPS AFTER BEING IN (ON) POSITION FOR 3-4 MINUTES. TROUBLESHOOTING REVEALED THAT A 3 AMP C/B HAD BEEN INSTALLED IN A 7 AMP CIRCUIT AT POSITION 33CB15. INSPECTING THE OTHER C/B SWITCHES REVEALED THAT POSITION 33CB6, 33CB11 AND 33CB32 WERE ALL WRONG AMPERAGE C/B. THE C/B WERE REMOVED AND REPLACED IN THEIR CORRECT RESPECTIVE CIRCUITS AND THE SYSTEMS OPERATIONAL CHECKED. RESEARCH OF RECORDS REVEALED NO WORK HAD BEEN ACCOMPLISHED ON THE AFFECTED CIRCUITS AT ANY TIME SINCE THE AIRCRAFT WAS NEW. LEADING TO THE CONCLUSION THAT THE C/B WERE INCORRECTLY INSTALLED DURING PRODUCTION. MFG TECHNICAL SUPPORT WAS NOTIFIED AND IS CONDUCTING AND INVESTIGATION AT THIS TIME.
